# SDR ASOA20160626038

- Difficulty date: June 26, 2016
- Submitted: June 26, 2016
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 35,331 hours, 20,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14529695003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, TOILET SUPPORT STRUCTURE AT FRAME 61 HAS AREAS OF CORROSION.  R & R WASTE DRAIN DUMP CUP ASSY IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
